MathSciNet Relay Station
MathSciNet bibliographic data
MR1133756 (92k:47136) 47N10 (35B37 47H99 49L10)
Popa, Cătălin Trotter product formulae for Hamilton-Jacobi equations in infinite dimensions. Differential Integral Equations 4 (1991), no. 6, 1251–1268.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement